Can meds make you have weird dreams??

Discussion in 'Fibromyalgia Main Forum' started by lil_angel1198, Apr 21, 2006.

  1. lil_angel1198

    lil_angel1198 New Member



    I had one last week, and ended up kicking some one in my dream...only, I woke up because I actually kicked my husband Roger!!

    Last night I dreamed I was protecting Calla from a wolf, and I kicked it...only, I woke up when my toes made contact with THE WALL!!!!
    It hurt like the dickens too!

    So, can meds cause this stuff?
  2. FMsolider

    FMsolider New Member

    When I take vicdion I have very odd dreams. Very vivid dreams that disturbing to say the least.
  3. lil_angel1198

    lil_angel1198 New Member

    8 different meds. 5 I have been on for over a year, the other three just a couple months.

    I almost think it's my pain med, since I don't take it all of the time.
  4. MamaZoe

    MamaZoe New Member

    Hi there!
    Check out the Topic:
    Having Nightmares Every Night. It was posted a couple of days ago. There was good response to it. It may help you with some of your questions. My husband suffers from Restless Leg Syndrome and I used to get drop-kicked often until the Dr. put him on a med. and now he sleeps very peaceful. I believe RLS can be a symtom for those of us with FMS.
  5. LdyM

    LdyM New Member

    Trazadone gives me MANY, MANY weird dreams and not the pleasant kind either!
    [This Message was Edited on 04/22/2006]
  6. kriket

    kriket New Member



    I was the one that posted the having nightmares every night. Girlfriend, you poor thing. I know exactly what your experiencing. That's why I posted. I was trying to find out what in the world might be causing me to dream awful dreams. I was having them before I started taking meds though. Just started taking trazadone, and I must say, I think they've gotten worse since I've been taking it.
  7. BronzeWomn

    BronzeWomn New Member

    Yes. Effextor did and made me gain weight.
  8. millennia

    millennia New Member

    Effexor gave me horrible nightmares every night. And to the poster who mentined they gained weight, I gained over 50 pounds on effexor that I still can't lose.
  9. lil_angel1198

    lil_angel1198 New Member

    I'm not on either of those meds.
  10. achy

    achy New Member

    Naturally the name caught my eye..lol lol
    I take it one of your daughters name is Calla?? Nice name!

    I found that my elavil was making have nightmares. Once I stopped taking it they stopped too.

    Nw this may sound funny, but it works. When you go to bed just ask God "please God, stop my nightmares". It works.

    good luck
    Calla a.k.a. Achy
  11. mariee

    mariee Member

    Hi there,
    I had horrible nightmares every night. I thought it was my illness.
    I came off a lot of meds...still nightmares.
    then I asked my doc if DOXEPIN could cause nightmares. We halved my dose. I dream a lot still, but the wake you up nightmares have subsided.
    Doxepin is an anti-D
    Hope this helps you....
    Also, can be a symptom.....BTW, my brother has Graves disease (a thryroid illness) and he had nightmares in the beginning which is a symptom for him
    Mariee
  12. lil_angel1198

    lil_angel1198 New Member

    'My' Calla is the little girl I babysit. Her parents go to our church and we are good friends.

    Luckily the dreams seem to have stopped for now. I'll be paying close attentiont ot he meds I take before bed from now on to see if I can figure out which one it is.